# SDR CA040322004

- Difficulty date: March 22, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,027 hours
- Engine: Ge CF343A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Contaminated
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAULT:AFTER TAKE-OFF MASTER WARNING AND GEAR DISAGREE MSG ON EICAS. ACTION:  FOUND METAL CONTAMINATION IN HYD. SYST. NR 3, IN RETURN PRESS, CASE DRAIN FILTERS.  ALL FILTERS REPLACED AND SYSTEMS FLUSHED IAW AMM 29-10-00-617-803.   HYD PUMPS 3A, B REPL'D.  NOSE GEAR STRUT SERVICED AND G/SWING C/OUT IAW AMM 32-20-00.  ACFTSERV.
